MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER M/L FEMORAL STEM 12/14 NECK TAPER CEMENTLESS SIZE 17.5 EXTENDED OFFSET; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZIMMER M/L FEMORAL STEM 12/14 NECK TAPER CEMENTLESS SIZE 17.5 EXTENDED OFFSET; PROSTHESIS, HIP
Catalog Number 00771101720
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned product found the sterile packaging and outer carton exhibit damage visually consistent with transit damage.The bottom panel of the carton has a pressure crease along the entire panel.Additionally, the stem has punctured the foil pouch and both sterile blisters are cracked.Sterility has been breached.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the nurse opened the stem, and the sterile packaging was damaged.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.

Brand Name
ZIMMER M/L FEMORAL STEM 12/14 NECK TAPER CEMENTLESS SIZE 17.5 EXTENDED OFFSET
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21357504
Report Number0001822565-2025-00318
Device Sequence Number8482122
Product Code LZO
UDI-Device Identifier00889024131972
UDI-Public(01)00889024131972(17)281231(10)64151687
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00771101720
Device Lot Number64151687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale